# SDR GTIA050006

- Difficulty date: January 12, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6550934
- Part serial: FB83537
- Condition: Inoperative
- Location: Center Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - AFT CENTER FUEL PUMP INOPERATIVE.  REMOVED AND REPLACED CENTER FUEL TANK BOOST PUMP, OPS CHECK NORMAL.  (M)
